# SDR KNNA20100001

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 50,926 hours, 44,427 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A THUNDERSTORM WITH WINDS AT 60 MPH GUSTING TO 70 MPH, A DUMPSTER MOVED FROM THE SOUTH SIDE OF THE RAMP TO THE NORTH SIDE WHERE IT CAME TO REST IN THE GRASS BY THE TAXIWAY, DISTANCE, APPROX 200 YARDS.  ALL OF THE ACFT ON THE RAMP WERE INSPECTED.  THIS ACFT WAS DAMAGED AT THE RADOME AND TO A PREVIOUSLY REPAIRED AREA ON THE FUSELAGE.  THE DAMAGE TO THE PATCH AND DAMAGE TO RADOME SHOWS PAINT SMEARS THAT MATCH THE DUMPSTER.  THE DUMPSTER SHOWS DAMAGES THAT MATCH THE ACFT.  THE DAMAGE DONE TO THE PREVIOUSLY REPAIRED AREA WILL MOST LIKELY NEED ENGINEERING TO REPAIR IT.
